# SDR AALA202302149976

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 22,906 hours, 9,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AFT MAIN LANDING GEAR WHEEL WELL RIGHT SIDE INOPERATIVE. RELAMPED EMERGENCY LIGHT AFT RIGHT MAIN LANDING GEAR WHEEL WELL.
